Acnes on back of head after 1 week on TRT

calm--

Member
Hi, I just started TRT a week ago. This is what I'm doing, both every 3.5 days. I consulted with Dr Saya.
70 mg test cypionate
400 IU HCG

Sorry I haven't got much time to read more about TRT and acne management. I haven't got acne in a long time. I did look at the side-effect management table by Nelson but still unsure what to do.

Is this going to happen a lot or just once in a while? Any advice on how to deal with it? I'll probably see a dermatologist soon.

IMG_0575.JPGIMG_0575 - Copy.JPG
 

Systemlord

Member
I had the exact same large ache on the top of my head when I was scoring 829 ng/dL, it was because I was supraphysiological and had never seen these levels naturally. I couldn't have been higher than 550-600 at any time in my life.

You'll have to lower your dosage if it doesn't subside after 6 weeks. I would add if you're having ache troubles this early in the game, it might be an indication dosage is excessive.
 
Use Selsun Blue shampoo, the regular stuff you can get at Wal-Mart, works very very well for exactly this sort of thing. But 1 week is nothing to look at your treatment plan over, you'll have a long adjustment period and acne can be one of those things you have to cope with but selsun blue works for this, use it as a body wash too.
 

madman

Super Moderator
Hi, I just started TRT a week ago. This is what I'm doing, both every 3.5 days. I consulted with Dr Saya.
70 mg test cypionate
400 IU HCG

Sorry I haven't got much time to read more about TRT and acne management. I haven't got acne in a long time. I did look at the side-effect management table by Nelson but still unsure what to do.

Is this going to happen a lot or just once in a while? Any advice on how to deal with it? I'll probably see a dermatologist soon.

View attachment 7746View attachment 7745

When using exogenous testosterone in some individuals acne can be a common side-effect and ones genetics plays a strong role as to whether one will experience such issues let alone to what degree/severity.

You just started trt and your hormones are in flux....so only time will tell as to what degree you will experience acne as your T levels will be increasing in the following weeks until blood levels stabilize.

Dosages of T will also play a role as when injecting higher doses of T it will result in higher TT/FT levels.....let alone DHT and e2.

Aside from many blaming excess DHT for contributing to acne.....there is much more involved as testosterone in and of itself activates the AR (androgen receptor) in skin/hair follicles and will result in stimulation in the size of the sebaceous glands/production of sebum which can en up wreaking havoc on the skin follicles causing pores to become blocked/inflamed leading to acne (blackheads/whiteheads/pustules/papules/cysts) in genetically prone individuals.
 

Online statistics

Members online
5
Guests online
7
Total visitors
12

Latest posts

Top